| Model Number |
N/A |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported according to bedside rn, hub just popped off.Picc discontinued.Unable to place new picc in opposite arm, multiple peripherals placed.No harm to patient.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of hub detachment is confirmed and was determined to be use-related.One 5 fr t/l powerpicc solo catheter was returned for evaluation.An initial visual observation revealed the red solo luer hub was detached from the extension tube, and the tube appeared to be stretched and flared near its proximal end.Use residue was observed on the catheter and securacath.A microscopic observation revealed presence of part of the extension tube within the solo luer hub, suggesting a break in the tube instead of detachment.The fracture surface of the break was mostly flat and smooth.These findings suggest the extension tubing experienced a tensile break due to over stretching.This complaint will be recorded for future trending and monitoring purposes.